RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2004, Volume 68, Issue 6, Pages 99–104 (Mi izv513)  

This article is cited in 4 scientific papers (total in 5 papers)

Lower bounds for the maximum modulus of the Riemann zeta function on short segments of the critical line

A. A. Karatsuba


Abstract: A lower bound is found for the maximum modulus of the Riemann zeta function on segments of the critical line whose length does not exceed the double logarithm of the distance from the centre of the segment to the origin.

DOI: https://doi.org/10.4213/im513

Full text: PDF file (340 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2004, 68:6, 1157–1163

Bibliographic databases:

UDC: 511
MSC: 11L15, 11M06, 11M26, 11M35, 11M41, 11N05
Received: 01.06.2004

Citation: A. A. Karatsuba, “Lower bounds for the maximum modulus of the Riemann zeta function on short segments of the critical line”, Izv. RAN. Ser. Mat., 68:6 (2004), 99–104; Izv. Math., 68:6 (2004), 1157–1163

Citation in format AMSBIB
\Bibitem{Kar04}
\by A.~A.~Karatsuba
\paper Lower bounds for the maximum modulus of the Riemann zeta function on short segments of the critical line
\jour Izv. RAN. Ser. Mat.
\yr 2004
\vol 68
\issue 6
\pages 99--104
\mathnet{http://mi.mathnet.ru/izv513}
\crossref{https://doi.org/10.4213/im513}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2108524}
\zmath{https://zbmath.org/?q=an:1167.11315}
\transl
\jour Izv. Math.
\yr 2004
\vol 68
\issue 6
\pages 1157--1163
\crossref{https://doi.org/10.1070/IM2004v068n06ABEH000513}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000227279000005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27844599937}


Linking options:
  • http://mi.mathnet.ru/eng/izv513
  • https://doi.org/10.4213/im513
  • http://mi.mathnet.ru/eng/izv/v68/i6/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. E. Changa, “On a function-theoretic inequality”, Russian Math. Surveys, 60:3 (2005), 564–565  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    2. S. A. Gritsenko, E. A. Karatsuba, M. A. Korolev, I. S. Rezvyakova, D. I. Tolev, M. E. Changa, “Scientific Achievements of Anatolii Alekseevich Karatsuba”, Proc. Steklov Inst. Math., 280, suppl. 2 (2013), S1–S22  mathnet  crossref  crossref  zmath  isi  elib
    3. Korolev M.A., “On Large Values of the Riemann Zeta-Function on Short Segments of the Critical Line”, Acta Arith., 166:4 (2014), 349–390  crossref  mathscinet  zmath  isi  scopus
    4. M. A. Korolev, “Large values of the Riemann zeta-function on short intervals of the critical line”, Dokl. Math, 91:1 (2015), 102  mathnet  crossref  mathscinet  zmath  scopus
    5. M. A. Korolev, “On Anatolii Alekseevich Karatsuba's works written in the 1990s and 2000s”, Proc. Steklov Inst. Math., 299 (2017), 1–43  mathnet  crossref  crossref  isi  elib  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:347
    Full text:123
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019